Universality of the Epstein-Wang type structure
Yi-Chun Chen ()
Games and Economic Behavior, 2010, vol. 68, issue 1, 389-402
We prove that the type structure constructed in [Epstein, L., Wang, T., 1996. 'Belief about belief' without probabilities. Econometrica 64, 1343-1373] is a universal/terminal type structure into which every suitably regular type structure can be embedded. Moreover, it is unique up to a homeomorphism and every belief-complete type space can be mapped onto the universal one. We also show how our results help understand connections among several existing constructions.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:68:y:2010:i:1:p:389-402
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().